# SDR UPS07M50614

- Difficulty date: September 6, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - CABIN SMOKE LEVEL 3 ALERT ILLUMINATED IN FLIGHT.  CREW DECLARED AN EMERGENCY AND DUMPED ROUGHLY 30,000 LBS OF FUEL.  MX DEFERRED NR 11 MAIN DECK SMOKE DETECTOR PER MEL M358114 ASSIGNED.  REMOVED AND REPLACED NR 11 SMOKE DETECTOR IN REF TO MM 26-15-08-4, OPS CHECK OK.  THIS CLEARS M358114.  PLACARD REMOVED.
